# SDR SWAA2018071123424

- Difficulty date: June 19, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP JUST INBOARD OF SILL WEB AT CARGO ENTRY CORRODED.  R&R STRAP IAW DWG & SRM.
